The Annals of Statistics

On Edgeworth Expansions with Unknown Cumulants

H. L. Gray, W. A. Coberly, and T. O. Lewis

Full-text: Open access

Abstract

In this paper a new method of approximating one distribution by another is introduced. The method is essentially a modification of the Edgeworth technique which eliminates the necessity of knowing the cumulants of the distributions involved.

Article information

Source
Ann. Statist., Volume 3, Number 3 (1975), 741-746.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343139

Digital Object Identifier
doi:10.1214/aos/1176343139

Mathematical Reviews number (MathSciNet)
MR378180

Zentralblatt MATH identifier
0312.62015

JSTOR
links.jstor.org

Subjects
Primary: E99
Secondary: E20

Keywords
Edgeworth expansions G-Transforms

Citation

Gray, H. L.; Coberly, W. A.; Lewis, T. O. On Edgeworth Expansions with Unknown Cumulants. Ann. Statist. 3 (1975), no. 3, 741--746. doi:10.1214/aos/1176343139. https://projecteuclid.org/euclid.aos/1176343139


Export citation